H-infinity predictive control of networked control systems

Full text for this resource is not available from the Research Repository.

Xia, Yuanqing, Li, Lin, Liu, Guo-Ping and Shi, Peng (2011) H-infinity predictive control of networked control systems. International Journal of Control, 84 (6). pp. 1080-1097. ISSN 0020-7179

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/10341
DOI 10.1080/00207179.2011.592219
Official URL http://dx.doi.org/10.1080/00207179.2011.592219
Subjects Historical > FOR Classification > 0801 Artificial Intelligence and Image Processing
Historical > SEO Classification > 970118 Expanding Knowledge in Law and Legal Studies
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID24838
Citations in Scopus 46 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login